Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 16, Issue 5

Issues

Simultaneous identification of independent parameters in elliptic equations — numerical studies

T. Hein
  • Technische Universität Chemnitz, Fakultät für Mathematik, 09107 Chemnitz, Germany. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ M. Meyer
  • Technische Universität Chemnitz, Fakultät für Mathematik, 09107 Chemnitz, Germany. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-09-12 | DOI: https://doi.org/10.1515/JIIP.2008.023

Abstract

In a model situation the problem of parallel identification of two parameters in an elliptic equation was examined. Here, coefficients were considered which are piecewise constant. In a numerical study we deal with various questions. The main focal point is on additional ill-posedness phenomena and numerical effects which are caused by the simultaneous determination of more than one coefficients in differential equations. Different known approaches for solving the underlying problem are investigated with respect to their efficiency and reliability. Moreover, the effect of noise in the given data is analyzed as well as the influence of the specific choice of the boundary conditions on the unique solvability of the identification problem.

Key words.: Inverse problem; improperly posed problems; parameter identification; elliptic equation

About the article

Received: 2008-02-25

Revised: 2008-04-23

Published Online: 2008-09-12

Published in Print: 2008-08-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 16, Issue 5, Pages 417–433, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.023.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
[2]
T. Hein and M. Meyer
Journal of Inverse and Ill-posed Problems, 2009, Volume 17, Number 1
[3]
Bastian Harrach
Inverse Problems, 2009, Volume 25, Number 5, Page 055010

Comments (0)

Please log in or register to comment.
Log in